# SDR IPXA2023083094052

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 105,295 hours, 20,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR WILL NOT SHUT. ONCE IT REACHES THE CLOSED POSITION IT REOPENS. THEN WITH DOOR SWITCH IN THE DOWN CLOSED POSITION THE DOOR OPENS.   REMOVED AND REPLACED EXT L1 DR SWITCH REF TO EO MD11-5210-88130-A. REMOVED AND REPLACED INT L1 DR SWITCH REF WDM 52-11-04. OPS CHECK GOOD.
